# SDR DL76G060747

- Difficulty date: September 14, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 24,672 hours, 10,966 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825L
- Part serial: C0643
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT GEN FAILED ON GROUND.  REPLACED LEFT ENG IDG PER AMM.  LEAK CHECK OK GROUND OPS OK.
